Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 50, NWS Springfield, MO

July 20, 2013Barry County, McDonald County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 20, 2013, 7:55 PM CDT for Barry County, McDonald County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2013, 7:55 PM CDT (00:55 UTC)
Expired
Jul 21, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
480 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WGUS53 KSGF 210055
FFWSGF
MOC009-119-210700-
/O.NEW.KSGF.FF.W.0050.130721T0055Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 AM CDT SUNDAY.

* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS 
  FALLEN EARLY THIS EVENING...WITH ADDITIONAL AMOUNTS UP TO ONE 
  INCH POSSIBLE THROUGH 10 PM. THE HEAVIEST RAINFALL HAS FALLEN IN 
  THE BIG SUGAR CREEK AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BIG SUGAR CREEK STATE PARK AND POWELL. CREEKS...STREAMS AND LOW
  WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
  FLASH FLOODING.

  PERSONS ON OR NEAR SUGAR CREEK SHOULD EXPECT RAPID RISES IN WATER 
  LEVELS THIS EVENING AND ARE URGED TO GET TO HIGHER GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. 

&&

LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
      3649 9401

$$

SCHAUMANN
2 follow-up statements
508 
WGUS73 KSGF 210324
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT SAT JUL 20 2013

MOC009-119-210700-
/O.CON.KSGF.FF.W.0050.000000T0000Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
1024 PM CDT SAT JUL 20 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN MCDONALD AND SOUTHWESTERN BARRY COUNTIES...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SLOW MOVING THUNDERSTORMS CONTINUED ACROSS THE WARNED AREA. 
RADAR ESTIMATES THAT 4 TO 5 INCHES OF RAIN FELL ACROSS THE BIG 
SUGAR CREEK BASIN SATURDAY EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BIG SUGAR CREEK STATE PARK AND POWELL. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.

PERSONS ON OR NEAR SUGAR CREEK SHOULD EXPECT RAPID RISES IN WATER   
LEVELS TONIGHT AND ARE URGED TO GET TO HIGHER GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
      3649 9401

$$

SCHAUMANN
625 
WGUS73 KSGF 210702
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 AM CDT SUN JUL 21 2013

MOC009-119-210711-
/O.EXP.KSGF.FF.W.0050.000000T0000Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
202 AM CDT SUN JUL 21 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN MCDONALD AND
SOUTHWESTERN BARRY COUNTIES...

THIS WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY FOR PARTS OF 
SOUTHEASTERN MCDONALD COUNTY. 


LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
      3649 9401

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 7:15 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 20, 7:15 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT SAT JUL 20 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 119 PM CDT SAT JUL 20 2013

WITHOUT SHORTWAVE SUPPORT SCATTERED THUNDERSTORMS ACROSS MUCH OF
THE REGION WILL BE DIURNAL IN NATURE RESULTING IN MUCH OF THE
ACTIVITY DISSIPATING BY MID EVENING. WITH DRY LOWER LEVELS...MAIN
THREAT WILL BE GUSTS TO 50 WITH A FEW BECOMING SEVERE.

QUESTIONS THEN BEGIN WITH THE AMOUNT OF REDEVELOPMENT LATE TONIGHT
BOTH ALONG THE BOUNDARY OVER THE EASTERN CWA AS WELL AS WITH THE
APPROACH OF A SHORTWAVE APPARENT OVER WESTERN NEBRASKA THIS
MORNING. HAVE TIED RAIN CHANCES TO THE EAST TO A DIURNAL INCREASE
DURING THE LATE NIGHT HOURS THOUGH LOW LEVEL JET IS NOT FAVORABLE.

AS FOR THE SHORTWAVE...MODELS ARE IN POOR AGREEMENT ON THE EXTENT
OF TSRA ACTIVITY TONIGHT OUT AHEAD OF THE NEBRASKA WAVE RESULTING
IN A RANGE OF SOLUTIONS FROM A DRY FORECAST TO A SIZABLE CLUSTER
ENTERING WESTERN MISSOURI COME DAWN. GIVEN AVAILABLE INSTABILITY
AND MOISTURE WAITING FOR ANY ORGANIZED LIFT FELT IT WAS PRUDENT TO
INCLUDE INCREASING POPS FOR THE LATE NIGHT PERIOD INTO THE
MORNING...THEN ANTICIPATE WIDESPREAD TSRA ACTIVITY DEVELOPING
DURING THE FAVORED AFTERNOON PERIOD AS WAVE PASSES THROUGH.

NORTHWEST FLOW TO RESULT IN WEAK SHORTWAVES PASSING THROUGH THE
CENTRAL PLAINS THROUGH THE REMAINDER OF THE WEEKEND RESULTING IN
CONTINUED TSRA CHANCES. AGAIN WILL FAVOR TRADITIONAL LATE
NIGHT AND AFTERNOON DIURNAL TIME FRAMES AS TIMING OF WEAK
WRINKLES IN THE UPPER FLOW TO RESULT IN LIMITED SUCCESS IN BEING
TOO SPECIFIC.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 119 PM CDT SAT JUL 20 2013

NORTHWEST FLOW TO REMAIN IN CONTROL AS WESTERN RIDGE BUILDS YET
AGAIN THIS SUMMER. CANADIAN HIGH TO DESCEND INTO THE MIDWEST BY
MIDWEEK...TEMPORARILY PUSHING THE FRONTAL BOUNDARY AND RAIN
CHANCES SOUTHWARD AS WELL AS LEADING TO A PERIOD OF COOLER
TEMPERATURES. THE BOUNDARY HOWEVER LOOKS MOVE BACK NORTHWARD
RESULTING A RETURN OF SCATTERED THUNDERSTORMS LATE IN THE WEEK AND
INTO THE WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 656 PM CDT SAT JUL 20 2013

SCATTERED THUNDERSTORMS WILL PERSIST EARLY THIS EVENING ACROSS
WESTERN MISSOURI. WE HAVE INCLUDED A TEMPO GROUP AT KJLN TO COVER
THIS ACTIVITY. MVFR CONDITIONS CAN BE EXPECTED WITH ANY STORMS.
WEATHER MODELS HAVE BACKED OFF ON THE POTENTIAL FOR THUNDERSTORMS
LATE TONIGHT. WE HAVE THEREFORE PULLED THUNDER FROM THE TAFS FOR
THIS PERIOD. IT THEN APPEARS THAT SCATTERED THUNDERSTORM
DEVELOPMENT WILL TAKE PLACE AGAIN SUNDAY AFTERNOON. WE HAVE
INSERTED A PROB30 GROUP TO COVER THIS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...RUNNELS
LONG TERM...RUNNELS
AVIATION...SCHAUMANN
Hazardous weather outlook, Jul 20, 12:26 PM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT SAT JUL 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1226 PM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  HEAT INDICES WILL REACH THE UPPER 90S AND APPROACH 100 DEGREES
  THIS AFTERNOON.

  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS
  EVENING AS A FRONTAL SYSTEM SAGS INTO SOUTHERN MISSOURI. A FEW
  OF THESE STORMS COULD PRODUCE DAMAGING DOWNBURST WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THERE WILL BE SEVERAL CHANCES FOR THUNDERSTORMS FROM SUNDAY
  THROUGH MOST OF NEXT WEEK. THE OZARKS WILL BECOME POSITIONED
  WITHIN A FAVORABLE PATTERN FOR BOTH NOCTURNAL AND AFTERNOON
  THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Jul 20, 4:15 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SAT JUL 20 2013

MOZ079-080-091-202145-
POLK MO-WEBSTER MO-DALLAS MO-
415 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER...SOUTHEASTERN
POLK AND SOUTHERN DALLAS COUNTIES UNTIL 445 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOOSE TO
4 MILES SOUTHEAST OF ELKLAND TO MARSHFIELD TO 4 MILES EAST OF
NIANGUA...MOVING NORTHWEST AT 20 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

PEOPLE IN NORTHERN WEBSTER...SOUTHEASTERN POLK AND SOUTHERN DALLAS
COUNTIES...INCLUDING MARSHFIELD AND NIANGUA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3734 9308 3741 9308 3742 9317 3756 9332
      3765 9306 3755 9285 3749 9285 3748 9272
      3748 9269 3733 9269 3727 9299
TIME...MOT...LOC 2115Z 144DEG 17KT 3755 9316 3740 9301
          3735 9294 3739 9277

WISE
Special weather statement, Jul 20, 5:07 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SAT JUL 20 2013

MOZ079-202245-
POLK MO-
507 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 545 PM
CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BOLIVAR...MOVING EAST AT 10
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR...GOODSON...HALF WAY AND POLK.

PEOPLE IN CENTRAL POLK COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3777 9326 3769 9320 3759 9322 3756 9341
      3766 9347 3775 9342
TIME...MOT...LOC 2208Z 258DEG 11KT 3766 9331

SCHAUMANN
Special weather statement, Jul 20, 5:37 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT SAT JUL 20 2013

KSZ073-202315-
BOURBON KS-
537 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON COUNTY UNTIL
615 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEVON...OR 7 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DEVON...FORT SCOTT...FULTON...HAMMOND...
HARDING AND MAPLETON.

PEOPLE IN NORTHEASTERN BOURBON COUNTY...INCLUDING FULTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3804 9488 3805 9476 3805 9464 3804 9462
      3796 9461 3784 9461 3781 9471 3784 9489
      3794 9492
TIME...MOT...LOC 2238Z 255DEG 7KT 3793 9476

SCHAUMANN
Special weather statement, Jul 20, 6:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SAT JUL 20 2013

MOZ066-210000-
VERNON MO-
616 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 700 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
METZ TO 5 MILES NORTHEAST OF SHELDON...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HARWOOD...HORTON...
METZ...MILO...MONTEVALLO...MOUNDVILLE...NEVADA...RICHARDS...
SHELDON...STOTESBURY AND WALKER.

PEOPLE IN VERNON COUNTY...INCLUDING NEVADA AND WALKER...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

LAT...LON 3806 9462 3806 9427 3804 9422 3806 9421
      3788 9406 3765 9407 3765 9444 3788 9462
TIME...MOT...LOC 2316Z 238DEG 13KT 3803 9449 3769 9421

SCHAUMANN
Special weather statement, Jul 20, 6:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SAT JUL 20 2013

MOZ089-210000-
DADE MO-
630 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 700 PM CDT...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF LOCKWOOD...OR 3 MILES WEST
OF GREENFIELD...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN DADE COUNTY...INCLUDING LOCKWOOD...GREENFIELD AND
EVERTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

LAT...LON 3729 9372 3728 9381 3733 9403 3752 9397
      3751 9362 3728 9363 3728 9371
TIME...MOT...LOC 2330Z 286DEG 10KT 3741 9388

WISE
Special weather statement, Jul 20, 6:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SAT JUL 20 2013

MOZ101-102-210030-
BARRY MO-MCDONALD MO-
654 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCDONALD AND
SOUTHWESTERN BARRY COUNTIES UNTIL 730 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF POWELL...OR 15 MILES EAST OF
PINEVILLE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE POWELL...WASHBURN AND WAYNE.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

LAT...LON 3657 9425 3667 9422 3668 9397 3658 9394
      3649 9397 3649 9423
TIME...MOT...LOC 2355Z 270DEG 4KT 3656 9412

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:36 PM CDTSpecial Weather StatementSGFMorgan39 min
Jul 21, 2:00 AM CDTAreal Flood AdvisorySGFMcDonald7 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.